# SDR 97ZZZM251

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 42D115
- Condition: Failed
- Location: Airfoil De-Ice
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 6337 - CREW RETURNED TO DTW AFTER INDICATION OF A POSSIBLE ANTI-ICING DUCT LEAK IN THE WING ANTI-ICE SYSTEM. AIR FOIL ICE PROTECTION PRESSURE ABNORMAL.  ANNUNCIATOR REMAINED ON WHEN AIR FOIL ICE PROTECTION WAS UTILIZED (NORMAL DUCT PSI OF PLUS OR MINUS 40).  ANNUNCIATOR WENT OUT WHEN TAIL DE-ICE WAS SELECTED BUT THEN RE-ILLUMINATED WHEN SYSTEM SWITCHED AUTOMATICALLY BACK TO WING ANTI-ICE.  REMOVED AND REPLACED WING ICE PROTECTION PRESSURE SWITCH IAW MM CHAPTER 30-10-10, PAGE 201.  (M)
